| Model Number |
CRPLUS |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer was sent a replacement battery.The device was not returned for evaluation.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report their device's battery was left outdoors and now their device will not power on.In this state the device would not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.